# SDR CAL950378

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1183
- Part time: 53,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN AFT ENTRY DOOR SILL ANGLE AT STATION 1183 (BELOW FLOOR) ON BOTH SIDES, RBL 15 AND LBL 15.  THE DOOR SILL ANGLE WAS REMOVED, A NEW DOOR SILL ANGLE WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-30-2.  (W)
